# SDR USAA020283

- Difficulty date: July 26, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6035403
- Condition: Worn
- Location: Pylon
- Part time: 18,857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ENGINE MOUNT WORN BEYOND LIMITS.  MACHINED, CHAMFER, MPI, ROTOPEEN PER TYPICAL REP 50-50-08 REV B.  (M)
